# SDR AALA201909169045

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 20,561 hours, 8,046 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: FORWARD PASSENGER CREW DOOR 841 WINDOW PANE WORN. REPLACED WINDOW PANE PER AMM 56-31-11-400-002-A.
